# SDR ASAA2019120971519

- Difficulty date: December 7, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7639
- Aircraft time: 8,129 hours, 2,150 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 2 REV MINOR FAULT  GROUNDED - YES. PER TSM 78-37-00-810-839-A PRFORMED TR CYCLING TEST. NO FAULT FOUND. A/C OK FOR SERVICE.
